# SDR FDEA201910292775

- Difficulty date: October 29, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - UPPER INBOARD FIXED LEADING EDGE SURFACE BETWEEN XIS 269.9 AND   XIS 276.5 FOUND WITH CHAFFING MARK. LEFT HAND WING - UPPER INBOARD FIXED LEADING EDGE SURFACE BETWEEN XIS 269.9 AND   XIS 276.5 CHAFFING MARK REPAIRED PER EA 1-5730-T0349969 P1, TITLE: WINGS - PLATES AND   SKINS - LH WING - FIXED LEADING EDGE SKIN FOUND WITH CHAFE DAMAGE BETWEEN XIS   269.900 AND XIS 276.500. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
